一般社団法人日本呼吸器学会 公式サイト
日本呼吸器学会英文誌 Respiratory Investigation
日本呼吸器学会誌 増刊号 学術講演会プログラム 抄録集

Abstract

Full Text of PDF Full Text of PDF (359k)  required ID / password
Article in Japanese

Case Report

A case of drug-induced pneumonitis caused by pharmaceutical additive agents

Juli Honda  Toshihisa Ishikawa  Reina Imase  Kaori Okayasu  Tsutomu Kawasaki 

Department of Respiratory Medicine, Yokohama City Minato Red Cross Hospital

ABSTRACT

A 65-year-old man was referred to our department because of the appearance of ground glass opacities in the lower lobes of both lungs on chest CT. The shadows quickly disappeared when the aspirin/lansoprazole combination that had been recently started was discontinued. The drug-induced lymphocyte stimulation test (DLST) for aspirin/lansoprazole combination, aspirin, and lansoprazole tablets showed a response only for the combination tablet. Therefore, we suspected drug-induced pneumonitis brought about by the additive agents in the combination tablet. There are few reports of drug-induced pneumonitis caused by additive agents, so we report this case.

KEYWORDS

Drug-induced pneumonitis  Additive agent  Drug-induced lymphocyte stimulation test (DLST) 

Received 23 Jun 2021 / Accepted 30 Aug 2021

AJRS, 10(6): 482-486, 2021

Google Scholar